Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 26, 2011, 4:10 PM EDT for 4 counties in Pennsylvania. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:10 PM EDT (20:10 UTC)
- Expired
- Apr 26, 2011, 5:15 PM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 44 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:40 PM EDT | HAIL 1 | Tyrone, PA | QUARTER SIZED HAIL |
| Apr 26, 4:50 PM EDT | HAIL 1 | Tyrone, PA | QUARTER SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
399
WUUS51 KCTP 262010
SVRCTP
PAC013-021-027-061-262115-
/O.NEW.KCTP.SV.W.0024.110426T2010Z-110426T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR HORSESHOE CURVE...MOVING
NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLWOOD AND SINKING VALLEY AROUND 420 PM EDT...
TIPTON AROUND 425 PM EDT...
TYRONE AROUND 430 PM EDT...
SPRUCE CREEK AROUND 435 PM EDT...
BALD EAGLE AND WARRIORS MARK AROUND 440 PM EDT...
PORT MATILDA AND ROCK SPRINGS AROUND 450 PM EDT...
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 32 AND 70.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 350...STATE ROAD 453.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM
NEAR GALLITZIN. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM ON THE LOWEST FLOOR.
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INSIDE A PERMANENT
BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4045 7859 4055 7863 4073 7837 4072 7836
4073 7836 4095 7804 4074 7784 4055 7821
4043 7851
TIME...MOT...LOC 2008Z 231DEG 35KT 4053 7846
$$
FORECASTER: LAMBERT1 follow-up statement
907
WWUS51 KCTP 262042
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT TUE APR 26 2011
PAC021-262052-
/O.CAN.KCTP.SV.W.0024.000000T0000Z-110426T2115Z/
CAMBRIA PA-
442 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMBRIA COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4061 7818 4062 7833 4070 7834 4093 7802
4077 7787
TIME...MOT...LOC 2042Z 231DEG 35KT 4072 7815
$$
PAC013-027-061-262115-
/O.CON.KCTP.SV.W.0024.000000T0000Z-110426T2115Z/
BLAIR PA-HUNTINGDON PA-CENTRE PA-
442 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN CENTRE...EXTREME NORTHWESTERN HUNTINGDON AND
NORTHEASTERN BLAIR COUNTIES...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BALD EAGLE...OR NEAR TYRONE...MOVING NORTHEAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PORT MATILDA AROUND 455 PM EDT...
PARK FOREST AROUND 500 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ALTERNATE
ROUTE 220...ROUTE 322...STATE ROAD 350...STATE ROAD 453.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4061 7818 4062 7833 4070 7834 4093 7802
4077 7787
TIME...MOT...LOC 2042Z 231DEG 35KT 4072 7815
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM EDT, 24 minutes earlier.
Area forecast discussion, Apr 26, 3:46 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT TUE APR 26 2011 .SYNOPSIS... THE FLOW ABOUT A LARGE RIDGE OFF THE EAST COAST CONTINUES TO PUMP WARM MOIST UNSTABLE AIR INTO THE REGION. THIS WILL PRODUCE THUNDERSTORM THIS AFTERNOON AND AGAIN ON WEDNESDAY. AN ADVANCING FRONT SHOULD MAKE FOR MORE WIDESPREAD RAIN AND THUNDER WEDNESDAY. DRIER AIR LATE THURSDAY INTO SATURDAY SUGGESTS COOLER AND DRIER WEATHER UNIT THE NEXT FRONTAL SYSTEM LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... THE LINE OF SHOWERS AND STORMS HAS SLOWLY WORKED ITS WAY INTO CENTRAL PA...SHOWERS CONTINUE TO DEVELOP AND MOVE NNE UP THIS FEATURE. RADAR SUGGESTS SHORT-LIVED HEAVY RAINFALL. THE FIRST SEVERE STORM OF THE DAY DEVELOPED IN WESTERN PA. A WATCH WILL BE IN EFFECT FOR SEVERE THUNDERSTORMS. THESE WILL MOVE IN LATER THIS AFTERNOON AND EVENING. MONITORING THE DEVELOPMENT AND POTENTIAL DEVELOPMENT OF THESE STORMS TO THE WEST OVER OHIO. MOST OF EXTREME SE PA WILL NOT LIKELY BE IMPACTED BY THESE STORMS THIS AFTERNOON AND EVENING. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/... SHOWERS AND STORMS SHOULD DIMINISH THIS EVENING BEFORE MIDNIGHT. THE SEVERE THUNDERSTORM WATCH IS SET TO EXPIRE AROUND 8 PM. SHOWERS WILL DIMINISH OVER NIGHT AND PATCHY FOG IS LIKELY ESPECIALLY IN VALLEY LOCATIONS. ANOTHER UNSEASONABLY WARM NIGHT. WEDNESDAY WILL BE ANOTHER WARM DAY WITH AN INCREASED RISK OF SHOWERS AND THUNDERSTORMS. A FRONTAL SYSTEM IS APPROACHING FROM THE WEST. AHEAD OF THIS A SURGE OF HIGH PW AIR...RELATIVELY HIGH CAPE AND A STRONG SOUTHERLY JET COULD TRIGGER STRONG TO SEVERE THUNDERSTORMS OVER THE REGION. THESE STORMS ARE MOST LIKELY IN THE WEST EARLY WEDNESDAY AFTERNOON AND WILL MARCH...MOST LIKELY...IN A NORTH-SOUTH LINE...EASTWARD ACROSS THE STATE. COULD BE ONE OF THE BIGGEST SEVERE WEATHER DAYS OF THE SEASON TO-DATE OVER WESTERN PA SHOULD THINGS FIRE BEFORE SUNSET. SHOWERS SHOULD DIMINISH OVERNIGHT FROM WEST TO EAST. FRONTAL TIMING IMPLIES WEATHER SHOULD BE IMPROVING AS DRIER AIR MOVES INTO THE REGION THURSDAY INTO THURSDAY AFTERNOON. PW VALUES DROP BELOW NORMAL ON THURSDAY AFTERNOON BEHIND THE FRONTAL SYSTEM. BUT THERE IS A GOOD CHANCE OF LINGERING SHOWERS AND THUNDERSTORMS ESPECIALLY OVER CENTRAL AND EASTERN SECTIONS UNTIL ABOUT MIDDAY THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LATEST MODELS AND ENSEMBLES CONTINUE TO DISPLAY DECENT AGREEMENT WITH THE LARGE SCALE PATTERN THIS PERIOD. THE LEADING H5 TROUGH IS FCST TO DEPART FROM NERN STATES BY SATURDAY...WITH UPPER RIDGING BUILDING EWD FROM THE MIDWEST EARLY IN THE WEEKEND. THE MARGINALLY COLD AIR ALOFT/BELOW NORMAL H7 HEIGHTS AND CYC/NWLY FLOW IN ASSOCIATION WITH THE PASSING TROUGH SUGGESTS ISOLD TO SCT INSTABILITY TYPE SHOWERS ON FRI /GIVEN THE TIME OF YEAR/. TEMPERATURES SHOULD AVG A FEW TO SEVERAL DEGREES BELOW NORMAL ON FRIDAY /LOW 50S NW TO LOW 60S SE/. THERE IS HIGH CONFIDENCE OF FAIR/DRY WEATHER ON SATURDAY...AS A NARROW HIGH PRES RIDGE AXIS SLIDES EWD OVR CENTRAL PA. ANOTHER TROUGH REACHING THE WRN STATES LATE IN THE SHORT RANGE PERIOD WILL MAKE GRADUAL EWD PROGRESS ACROSS THE CONUS THROUGH THE REMAINDER OF THE MEDIUM RANGE. DIFFERENCES AMONG THE GUIDANCE WITH THIS SYSTEM INVOLVE TIMING AND DEPTH/AMPLITUDE...ESPECIALLY BEYOND F120...WITH THE ECMWF/ECENS BECOMING SLOWER AND MORE AMPLIFIED THAN THE GFS/GEFS. THE FAST GFS/SLOW ECMWF SOLN SPREAD IS QUITE TYPICAL AT THESE RANGES. THE 26/12 ECMWF IS CONSISTENT WITH ITS PAST 2-3 RUNS...CLOSING OFF AN UPPER LOW THAT WOULD SIGNIFICANTLY SLOW THE PROGRESS OF THE TROUGH. CLIMATOLOGY IS IN THE FAVOR OF A SLOWER/CUTOFF SOLUTION...AS THIS IS NOW THE CLIMATOLOGICAL MAX FOR CLOSED LOW FORMATION IN THE WESTERN ATLANTIC. OVER THE PAST DAY THE RELATIVE SPREAD HAS NOT CHANGED TOO MUCH WITH THE PRIMARY OCCLD LOW PRES SYSTEM CROSSING THE NRN TIER CONUS...WITH TRAILING FRONTS PUSHING EWD THROUGH THE GRT LKS INTO THE UPPER OH VLY SUN-MON. THE GFS/GEFS MEAN CONTINUE TO SHOW SOMEWHAT LESS SOUTHWESTWARD ELONGATION WITH THE OVERALL TROUGH VERSUS THE ECMWF AND MOST OTHER SOLUTIONS...THOUGH THE GEFS MEMBERS HAVE SLOWED A BIT FROM 24 HRS AGO. ALTHOUGH UKMET/CMC RUNS ALSO SHOW SOME HINTS TOWARD THE GFS IDEA...FAST BIASES AND A SLOWER DOWNSTREAM PREFERENCE FAVOR LEANING SLOWER THAN THE GFS AT THIS TIME. THIS COULD KEEP COOL AIR WEDGED IN OVR THE REGION WITH DEPARTING NEW ENGLAND HIGH PRESSURE AND WARM FRONT SHIFTING NEWD ALONG THE APPALACHIANS ON MON/DY6. THIS IS HIGHLY DEPENDENT ON THE ORIENTATION/STRENGTH OF THE SYSTEM OVER THE WESTERN ATLANTIC. FOR NOW...SUN-MON LOOK TO BE THE BEST OPPORTUNITY FOR RNFL..WITH THE AFOREMENTIONED FRONTAL SYSTEM PUSHING E OF PA BY TUESDAY. HOWEVER IF THE ECMWF SOLN VERIFIES...THE PATTERN WILL STAY VERY UNSETTLED THROUGH MUCH OF NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE STATE IN A NORTH- SOUTH LINE THIS AFTERNOON AND EVENING. CHECK RADAR BEFORE FLYING AS SOME STORMS COULD REACH SEVERE CRITERIA. A LINE OVER OHIO WILL LIKELY IMPACT OUR REGION LATER THIS EVENING. MOST AREAS WILL BE VFR TODAY...OUTSIDE OF SHOWERS AND THUNDERSTORMS WHERE MVFR AND GUSTY WINDS ARE LIKELY. SHOWERS AND THUNDERSTORMS WILL DIMINISH. MAINLY VFR AND MVFR WITH PATCHY FOG AFTER MIDNIGHT. FOG SHOULD BURN OFF BEFORE 9 AM WEDNESDAY. SHOWERS AND THUNDERSTORMS MORE WIDESPREAD WEDNESDAY. AREAS MVFR IN SHOWERS AND STORMS WITH GUSTY WINDS. THINGS SHOULD IMPROVE MARKEDLY THURSDAY INTO SATURDAY WITH MAINLY VFR. OUTLOOK... WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS...IMPACTS LIKELY. THU...AM TSRA IMPACTS LIKELY...IMPROVING AS THE DAY GOES ON TO VFR. FRI-SAT...NO SIG WX EXPECTED MAINLY VFR. SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.91. THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A GOOD SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/DANGELO NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...GRUMM CLIMATE...LA CORTE
Hazardous weather outlook, Apr 26, 1:53 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 153 PM EDT TUE APR 26 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>058-063-064-271800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 153 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. PAZ059-065-066-271800- LEBANON-YORK-LANCASTER- 153 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG THE RIDGES FIRST AND MOVE TO THE NORTHEAST. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE GREATEST THREATS. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 2:47 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
247 PM EDT TUE APR 26 2011
PAZ012-041-261930-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
247 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND NORTHWESTERN
LYCOMING COUNTIES THROUGH 330 PM EDT...
AT 244 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN UNION...MOVING
NORTHEAST AT 40 MPH.
DOWNBURST WIND GUSTS UP TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE
WITH THIS STORM. ALSO EXPECT OCCASIONAL...DANGEROUS...CLOUD TO
GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR CAMMAL AROUND 310
PM...ENGLISH CENTER AROUND 320 PM AND BUTTONWOOD AROUND 330 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14...STATE ROAD 120.
LAT...LON 4143 7697 4109 7763 4113 7773 4126 7777
4155 7735 4155 7718
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 3:09 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EDT TUE APR 26 2011
PAZ024-025-033-262030-
BLAIR PA-CAMBRIA PA-SOMERSET PA-
309 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT CAMBRIA...CENTRAL BLAIR AND
NORTH CENTRAL SOMERSET COUNTIES THROUGH 430 PM EDT...
AT 307 PM EDT...A STRONG THUNDERSTORM WAS NEAR JEROME...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THIS
STORM. ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL BE NEAR GEISTOWN...BELMONT...LORAIN...
AND FERNDALE AROUND 320 PM...SUMMERHILL...SOUTH FORK...SIDMAN...AND
BEAVERDALE AROUND 330 PM...WILMORE AND PORTAGE AROUND 340 PM.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 35 AND 42.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.
LAT...LON 4033 7903 4046 7891 4053 7877 4073 7856
4072 7843 4058 7827 4011 7899 4022 7911
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 3:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT TUE APR 26 2011
PAZ012-037-041-045-262045-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-TIOGA PA-
328 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLINTON...SOUTH
CENTRAL TIOGA AND WESTERN LYCOMING COUNTIES THROUGH 445 PM EDT...
AT 325 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CAMMAL TO MILL HALL TO HOWARD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND UP TO MARBLE SIZE SIZE HAIL ARE POSSIBLE
WITH THESE STORMS. ALSO EXPECT OCCASIONAL...DANGEROUS...CLOUD TO
GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND
350 PM...ENGLISH CENTER AROUND 400 PM AND BUTTONWOOD AROUND 420 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
120.
LAT...LON 4169 7696 4135 7713 4118 7738 4107 7758
4110 7763 4110 7765 4111 7767 4119 7765
4155 7735
FORECASTER: LAMBERTLocal storm report, Apr 26, 3:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST 2 SSE WISSINGERTOWN 40.32N 78.83W
04/26/2011 M61 MPH CAMBRIA PA ASOS
KJST - JOHN MURTHA CAMBRIA COUNTY AIRPORT
&&
EVENT NUMBER CTP1100026
STEINBUGLSpecial weather statement, Apr 26, 4:01 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT TUE APR 26 2011
PAZ037-041-262030-
NORTHERN LYCOMING PA-TIOGA PA-
401 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN TIOGA AND NORTH CENTRAL
LYCOMING COUNTIES...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSEVILLE...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MILLERTON AROUND 410 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4199 7692 4194 7691 4161 7687 4159 7685
4143 7708 4162 7719 4201 7704 4200 7693
FORECASTER: EVANEGOLocal storm report, Apr 26, 4:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN ON FRANKSTOWN RD
&&
EVENT NUMBER CTP1100027
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 8:22 PM EDT | Special Weather Statement | CTP | Cambria | 38 min |
| Apr 25, 8:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 8:48 PM EDT | Special Weather Statement | CTP | Clearfield, Tioga | 42 min |
| Apr 25, 9:20 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 25 min |
| Apr 25, 9:50 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 25 min |
| Apr 25, 10:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 23 min |
| Apr 25, 10:14 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 31 min |
| Apr 25, 10:31 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan, Union | 29 min |
| Apr 25, 10:57 PM EDT | Special Weather Statement | CTP | Montour, Sullivan, Union | 33 min |
| Apr 25, 11:29 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 31 min |
| Apr 26, 8:50 AM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 26, 11:51 AM EDT | Special Weather Statement | CTP | McKean | 39 min |
| Apr 26, 1:44 PM EDT | Special Weather Statement | CTP | Centre | 46 min |
| Apr 26, 1:58 PM EDT | Special Weather Statement | CTP | Clinton | 62 min |
| Apr 26, 2:08 PM EDT | Special Weather Statement | CTP | Somerset | 52 min |
| Apr 26, 2:32 PM EDT | Special Weather Statement | CTP | Tioga | 58 min |
| Apr 26, 2:47 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 66 min |
| Apr 26, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 56 min |
| Apr 26, 3:09 PM EDT | Special Weather Statement | CTP | Cambria | 81 min |
| Apr 26, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Somerset | 54 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | CTP | Lycoming | 77 min |
| Apr 26, 4:01 PM EDT | Special Weather Statement | CTP | Tioga | 29 min |
| Apr 26, 4:19 PM EDT | Special Weather Statement | CTP | Elk | 56 min |
| Apr 26, 4:21 PM EDT | Special Weather Statement | CTP | Potter | 39 min |
| Apr 26, 4:22 PM EDT | Special Weather Statement | CTP | Clinton | 68 min |
| Apr 26, 4:32 PM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Apr 26, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 35 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield, Somerset | 57 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Potter, Tioga | 42 min |
| Apr 26, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 61 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | CTP | Somerset | 50 min |
| Apr 26, 5:49 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield | 56 min |
| Apr 26, 5:58 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Centre, Clearfield | 47 min |
| Apr 26, 6:09 PM EDT | Special Weather Statement | CTP | Potter | 21 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 61 min |
| Apr 26, 6:21 PM EDT | Special Weather Statement | CTP | Blair | 39 min |
| Apr 26, 6:30 PM EDT | Special Weather Statement | CTP | Centre | 60 min |
| Apr 26, 6:32 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 26, 6:36 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Apr 26, 6:39 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 66 min |
| Apr 26, 6:44 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more | 3 hr |
| Apr 26, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Juniata, Mifflin | 62 min |
| Apr 26, 7:11 PM EDT | Special Weather Statement | CTP | Bedford | 34 min |
| Apr 26, 7:12 PM EDT | Flash Flood Warning | CTP | Clinton, Lycoming, Potter, Tioga | 3 hr |
| Apr 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 55 min |
| Apr 26, 7:27 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 26, 7:38 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.